# SDR 07FDEA01665

- Difficulty date: April 30, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 25,668 hours, 5,928 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Part number: ARC40081
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP INBD HINGE SUPPORT FITTING OUTBD AND 1 BOLT HOLE FOUND   CORROSION.  LT WING OUTBD FLAP REMOVED AND REPLACED AS PER AMM 27-50-30-4.  ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-00-5 FOUND SATIS.  FEDEX EA 1-5710-111094 - WINGS, LT WING OUTBD FLAP CONVERSION FROM SR11570026-7001 TO D10-57-010-505SR HAS BEEN COMPLIED WITH.  REFER TO SNRM   N00732 FOR FURTHER WORK DETAILS.
